This was very similar to those alcohol blackouts I’ve had, and I’ve had 5-10 of them during my life. Not many, but enough that I prefer to avoid them! Lorazepam was similar, only it lasted a shorter amount of time, gave me a few mild hallucinations, and left me very anxious 36 hours later (popping 0.25mg of Xanax calmed me down).
From what I’ve read, the effects I had (Extroversion, hallucinations) were pretty strong for the dose I had. More common in elderly, children, people with CNS problems, people who also have other drugs in their system, damaged GABA communication, etc. I’m not sure where I fit in.
In patients with depression accompanying anxiety, a possibility for suicide should be kept in mind.
For elderly or debilitated patients, the initial daily dosage should not exceed 2 mg in order to avoid oversedation. Elderly and debilitated patients, or those with organic brain syndrome, have been found to be prone to CNS depression after even low doses of benzodiazepines. Therefore, medication should be initiated in these patients with very low initial doses, and increments should be made gradually, depending on the patient's response, in order to avoid oversedation or neurological impairment. Extreme care must be used in administering lorazepam injection to elderly patients, very ill patients, and to patients with limited pulmonary reserve, because of the possibility that underventilation and/or hypoxic cardiac arrest may occur. Resuscitative equipment for ventilatory support should be readily available.
My Personal Data
Note: The email you enter here, as well as your Columbia UNI and email address will only be visible to yourself and administrators.
My Personal Preferences
Uncomment preferences variables to activate them (remove the #-sign). Help and details on preferences variables are available in TWikiPreferences.
Show tool-tip topic info on mouse-over of WikiWord links, on or off: